Alert archive / Wyoming / Winter Storm Warnings in 2023
Winter Storm Warning 13, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter storm warning at Apr 24, 2023, 1:17 PM MDT for Albany County, Carbon County, Laramie County, Wyoming. It took effect at Apr 25, 2023, 6:00 AM MDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2023, 1:17 PM MDT (19:17 UTC)
- In effect from
- Apr 25, 2023, 6:00 AM MDT
- Expired
- Apr 26, 2023, 3:50 AM MDT
- In force
- 22 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 93 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 7.3 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2110 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
518 WWUS45 KCYS 241917 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 117 PM MDT Mon Apr 24 2023 WYZ114-251200- /O.UPG.KCYS.WW.Y.0027.230425T0000Z-230426T1500Z/ /O.NEW.KCYS.WS.W.0013.230425T1200Z-230426T1500Z/ Snowy Range- Including the cities of Centennial and Albany 117 PM MDT Mon Apr 24 2023 ...WINTER STORM WARNING IN EFFECT FROM 6 AM TUESDAY TO 9 AM MDT WEDNESDAY... * WHAT...Heavy snow expected. Total snow accumulations between 8-12 inches. Higher amounts possible near the highest peaks. * WHERE...Snowy Range. * WHEN...From 6 AM Tuesday to 9 AM MDT Wednesday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ116-251200- /O.UPG.KCYS.WS.A.0009.230425T1200Z-230426T1500Z/ /O.NEW.KCYS.WS.W.0013.230425T1200Z-230426T1500Z/ South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 117 PM MDT Mon Apr 24 2023 ...WINTER STORM WARNING IN EFFECT FROM 6 AM TUESDAY TO 9 AM MDT WEDNESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 6 to 8 inches. * WHERE...South Laramie Range. * WHEN...From 6 AM Tuesday to 9 AM MDT Wednesday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...Widespread fog with areas of dense fog will also be possible and may accompany the moderate to heavy snow. * ADDITIONAL IMPACTS...Areas of dense fog with visibilities near zero possible Tuesday, especially between mile markers 320 and 330. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ112-251200- /O.CON.KCYS.WW.Y.0027.230425T0000Z-230426T1500Z/ Sierra Madre Range- 117 PM MDT Mon Apr 24 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MDT WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of up to 8 inches. * WHERE...Sierra Madre Range. * WHEN...From 6 PM this evening to 9 AM MDT Wednesday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ110-251200- /O.CON.KCYS.WW.Y.0027.230425T1800Z-230426T1500Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 117 PM MDT Mon Apr 24 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 9 AM MDT WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of 1 to 3 inches, with the highest amounts near the northern slopes of the Snowy Range. * WHERE...North Snowy Range Foothills. * WHEN...From noon Tuesday to 9 AM MDT Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
3 follow-up statements
367 WWUS45 KCYS 250813 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 213 AM MDT Tue Apr 25 2023 WYZ114-116-260000- /O.CON.KCYS.WS.W.0013.230425T1200Z-230426T1500Z/ Snowy Range-South Laramie Range- Including the cities of Centennial, Albany, Buford, Pumpkin Vine, and Vedauwoo 213 AM MDT Tue Apr 25 2023 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 9 AM MDT WEDNESDAY... * WHAT...Periods of heavy snow expected. Total snow accumulations 6 to 12 inches, heaviest above 9000 feet. * WHERE...Snowy Range and South Laramie Range. * WHEN...From 6 AM Tuesday to 9 AM MDT Wednesday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ112-260000- /O.CON.KCYS.WW.Y.0027.000000T0000Z-230426T1500Z/ Sierra Madre Range- 213 AM MDT Tue Apr 25 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of up to 6 inches. * WHERE...Sierra Madre Range. * WHEN...Until 9 AM MDT Wednesday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ110-260000- /O.CON.KCYS.WW.Y.0027.230425T1800Z-230426T1500Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 213 AM MDT Tue Apr 25 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM MDT WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of 1 to 4 inches. * WHERE...North Snowy Range Foothills. * WHEN...From Noon Tuesday to 9 AM MDT Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ MAJ
784 WWUS45 KCYS 252051 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 251 PM MDT Tue Apr 25 2023 WYZ114-116-261200- /O.CON.KCYS.WS.W.0013.000000T0000Z-230426T1500Z/ Snowy Range-South Laramie Range- Including the cities of Centennial, Albany, Buford, Pumpkin Vine, and Vedauwoo 251 PM MDT Tue Apr 25 2023 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM MDT WEDNESDAY... * WHAT...Periods of heavy snow expected. Total snow accumulations 6 to 12 inches in the Snowy Range, and up to 6 inches in the south Laramie Range. * WHERE...Snowy Range and South Laramie Range. * WHEN...From 6 AM Tuesday to 9 AM MDT Wednesday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ112-261200- /O.CON.KCYS.WW.Y.0027.000000T0000Z-230426T1500Z/ Sierra Madre Range- 251 PM MDT Tue Apr 25 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of up to 6 inches. * WHERE...Sierra Madre Range. * WHEN...Until 9 AM MDT Wednesday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ110-261200- /O.CON.KCYS.WW.Y.0027.000000T0000Z-230426T1500Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 251 PM MDT Tue Apr 25 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of 1 to 4 inches. * WHERE...North Snowy Range Foothills. * WHEN...From Noon Tuesday to 9 AM MDT Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
118 WWUS45 KCYS 260950 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 350 AM MDT Wed Apr 26 2023 WYZ114-116-261100- /O.CAN.KCYS.WS.W.0013.000000T0000Z-230426T1500Z/ Snowy Range-South Laramie Range- Including the cities of Centennial, Albany, Buford, Pumpkin Vine, and Vedauwoo 350 AM MDT Wed Apr 26 2023 ...WINTER STORM WARNING IS CANCELLED... Light snow showers will gradually taper off early this morning. Little or no additional accumulation is expected. $$ WYZ110-112-261100- /O.CAN.KCYS.WW.Y.0027.000000T0000Z-230426T1500Z/ North Snowy Range Foothills-Sierra Madre Range- Including the cities of Arlington and Elk Mountain 350 AM MDT Wed Apr 26 2023 ...WINTER WEATHER ADVISORY IS CANCELLED... Light snow showers will gradually taper off early this morning. Little or no additional accumulation is expected. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Apr 24, 12:11 PM MDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 24, 12:11 PM MDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1211 PM MDT Mon Apr 24 2023
.SHORT TERM...(Today through Tuesday night)
Issued at 340 AM MDT Mon Apr 24 2023
Quiet weather early this morning as a fast moving short-wave ridge
axis moves across the northern Front Range. Some cloud cover has
kept temperatures from falling too low so far, but clouds are
generally dissipating as we head towards sunrise. Early morning
lows should bottom out in the mid 20s to low 30s over most of the
area. Attention will then shift to the potentially impactful
Pacific storm system which is now pushing onshore across the
Washington coastline at this hour. This storm system will likely
impact Wyoming and western Nebraska through the middle of the
week and bring widespread rain showers, mountain snow, and much
cooler than normal temperatures.
Initial analysis early this morning suggests the storm system has
trended slightly more south and west compared to 24 hours ago.
Models show the 700mb low is now further south and place it
around the Colorado Springs area through the day on Tuesday.
Regardless, models still indicate decent dynamic forcing and
upslope flow Monday night through Tuesday night. However, with the
southward trend, models are now showing a little more colder air
wrapping into the system as it redevelops across the central Front
Range. This may result in considerably lower snowlevels late
Tuesday and Tuesday night.
For today, kept high temperatures in the mid 50s to mid 60s with a
few of the lower elevations below 4500 feet seeing high
temperatures close to 70 degrees this afternoon. Models continue
to struggle with the timing and location of any thunderstorm
activity today and this evening, so continued with the previous
forecast and mentioned a slight chance of thunder. High res
guidance is actually showing most of the thunder shower activity
getting going after midnight tonight as the first shortwave
disturbance/vort max ejects northeast across the area. Kept
forecast consistent with the gradually increasing POP through late
Monday night since convective parameters have not changed all
that much over the last 48 hours, just a slight delay in timing.
Kept snowlevels between 7000 to 8000 feet, with a slight lowering
towards daybreak Tuesday.
Complicated precipitation forecast Tuesday and Tuesday night. On
one hand, models suggest lower QPF values due to the best forcing
shifting to the south and west, but on the other hand more colder
air may gradually spread across southeast Wyoming and western
Nebraska which may lead to snow as low as 5500 feet. All models
now show 700mb temperatures lowering to -4c to -5c by late
Tuesday. A quick look at the soundings show an isothermal layer
between 30 to 33 degrees developing near and below the 700mb
level as low level wind shift out of the east. Deep easterly flow
also suggests low clouds through the day and a good potential for
fog along the Laramie Range and towards the I-25 corridor. Added
fog to the forecast early Tuesday morning and then again later
that day into the nighttime hours. Models are having a hard time
locking on to the fog and drizzle potential, but the I-80 should
see some dense fog ahead of this system based on similar systems
in the past. Conditions may also fluctuate through the day
depending on bands of rain/snow showers, with fog and low clouds
in between. Both the GFS and NAM soundings show snowlevels
gradually lowering to near 5500 feet Tuesday evening, which
suggests snow down to Cheyenne, Burns, and Chugwater...with
accumulating snow possible in Laramie and western Cheyenne. Expect
all rain below 5000 feet, so most of the Nebraska Panhandle
should see light to moderate rain for this event. Decided to issue
a Winter Weather Advisory for the higher mountains of southeast
Wyoming including the Northern Snowy Range foothills. Storm
systems similar to this one have done surprisingly well for the
southern Laramie Range and adjacent foothills...even with the more
southward progression with some of these storms. Decided to issue
a Winter Storm Watch for the I-80 Summit where a quick 5 to 8
inches of snow is possible. Will need to monitor the Laramie
Valley and the southern Laramie Range Foothills for possible
Winter Weather Advisories. Temperatures on Tuesday will struggle
to increase due to thick cloud cover and cool easterly upslope
winds. Kept highs between the NBM and GEFS 25th to 50th
percentile with highs in the 40s for most locations. Some of these
places may struggle to reach 40 degrees during the day if clouds
persist.
.LONG TERM...(Wednesday through Sunday)
Issued at 235 AM MDT Mon Apr 24 2023
Widespread precipitation chances expected Friday after a brief warm
up on Thursday. Gusty winds develop as a cold front pushes through
the area on Friday. Quieter conditions begin Saturday and continue
through the remainder of the long term.
Cooler temperatures are expected Wednesday as the early week system
progresses off to the east across the Texas and Oklahoma Panhandles
and northwest flow develops. Precipitation chances taper off
throughout the afternoon on Wednesday, with minimal precipitation
expected Thursday. Thursday will be much warmer, with temperatures
in the mid- to upper-50s across the CWA ahead of the next system.
The next system begins to impact the area Thursday evening into
early Friday morning. The 250-mb trough propagates into the Dakotas
early Friday and progresses southeasterly across the Dakotas and
into eastern Nebraska. A strong, 250-mb jet develops over Wyoming as
the 500-mb closed low strengthens. A 500-mb jet develops just to the
west of the 250-mb jet as the low continues to deepen and
northwesterly to northerly winds dominate. Strong cyclonic vorticity
advection is associated with the 500-mb trough and closed low,
allowing the low to progress quickly across the region. The GFS and
ECMWF have come into better agreement on the placement of the 700-mb
low, with both suggesting the low develops over eastern portions of
the Dakotas and propagates southeasterly into eastern Nebraska and
western Iowa. As the 700-mb low deepens Friday afternoon, a jet
develops to the southwest of the low over eastern Wyoming and
western Nebraska, slightly east of the 250-mb jet. The colocation of
the jets promotes strong winds at the surface, especially as the
cold front passes early Friday. Overall, the system is colder than
the prior system. As widespread precipitation develops along the
cold front, southeast Wyoming will likely see primarily snow, while
the Nebraska Panhandle sees a rain snow mix. Precipitation
accumulations will likely be relatively low, due to the rapid
propagation of this system.
Winds diminish briefly Saturday morning before picking back up in
the afternoon. Northwest flow continues across the CWA and will
remain in place through the remainder of the long term as a ridge
builds in from the west. Quieter weather with much warmer conditions
are expected throughout the remainder of the long term. The next
system looks to develop Monday and brings the chance for
precipitation across southeast Wyoming.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1200 PM MDT Mon Apr 24 2023
After a very nice morning across the area, deteriorating aviation
conditions are expected over the next 24 hours. The next storm
approaching from the west will kick off showers and possibly an
isolated thunderstorm over Wyoming between about 21z and 02z.
These may produce locally gusty and erratic winds. Then, a line of
broader precipitation coverage will move from west to east across
the area while southeast winds strengthen in the Nebraska
panhandle overnight. Expect rain changing over to snow leading to
likely IFR conditions at KRWL around sunset or a little after,
follwed by KLAR later tonight (though lower confidence in IFR
there), and KCYS towards Tuesday morning, where a rain/snow mix is
possible.
In the Nebraska panhandle, latest hires models are backing off a
little bit on the shower activity this afternoon and tonight, so
pushed back the start time for showers. However, the southeasterly
flow tonight will bring in increased moisture, so still expect
dropping CIGs and MVFR to IFR conditions developing Tuesday
morning with mist and light rain possible.
&&
.FIRE WEATHER...
Issued at 235 AM MDT Mon Apr 24 2023
No fire weather concerns expected this week with wetting rainfall
likely and accumulating mountain snow over 6000 feet early this
week as well as the end of the week. Below normal temperatures
will continue for late April.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory from noon Tuesday to 9 AM MDT Wednesday
for WYZ110.
Winter Weather Advisory from 6 PM this evening to 9 AM MDT
Wednesday for WYZ112-114.
Winter Storm Watch from Tuesday morning through Wednesday
morning for WYZ116.
NE...None.
&&
SHORT TERM...TJT
LONG TERM...AM
AVIATION...MN
FIRE WEATHER...TJTHazardous weather outlook, Apr 24, 4:37 AM MDT, 8 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 437 AM MDT Mon Apr 24 2023 WYZ103>107-109-111-113-115-117>119-251045- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Central Carbon County-Southwest Carbon County- Upper North Platte River Basin-Laramie Valley- South Laramie Range Foothills-Central Laramie County- East Laramie County- 437 AM MDT Mon Apr 24 2023 This hazardous weather outlook is for the high valleys and high plains of south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Isolated to widely scattered thunderstorms are possible this afternoon through late this evening. Thunderstorms may contain brief heavy rainfall and gusty winds. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Unsettled weather is expected this week with isolated thunderstorms, areas of fog, and periods of rain and snow Tuesday through early Wednesday morning. Snowlevels will lower to around 5500 feet Tuesday night with light accumulations possible on elevated and grassy surfaces. .Spotter information statement... Spotter activation will not be needed. NEZ002-003-019>021-054-055-095-096-WYZ101-102-108-251045- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County-Goshen County- 437 AM MDT Mon Apr 24 2023 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Widely scattered thunderstorms are expected to develop late this afternoon and tonight. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Unsettled weather will continue for most of the week with cool temperatures and periods of rain. Some snowfall possible across the higher ridges and hills, but travel impacts are not expected at this time. .Spotter information statement... Spotter activation will not be needed. WYZ116-251045- South Laramie Range- 437 AM MDT Mon Apr 24 2023 This hazardous weather outlook is for portions of southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Isolated to widely scattered thunderstorms are possible this afternoon through late this evening. Thunderstorms may contain brief heavy rainfall and gusty winds. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A Winter Storm Watch is in effect for the southern Laramie Range including the Interstate 80 Summit Tuesday through Tuesday night. Periods of moderate to heavy snow will result in low visibilities and hazardous travel through early Wednesday morning. Unsettled weather will continue through the end of the week as another round of snowfall is possible late Thursday through early Friday morning. .Spotter information statement... Spotter activation will not be needed. WYZ110-112-114-251045- North Snowy Range Foothills-Sierra Madre Range-Snowy Range- 437 AM MDT Mon Apr 24 2023 This hazardous weather outlook is for the mountains of south central and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Periods of light snow and isolated thunderstorms will develop throughout the day today. A Winter Weather Advisory is in effect starting this evening. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A Winter Weather Advisory is in effect through early Wednesday morning for periods of snow and total snow accumulations between 5 to 10 inches. Locally higher amounts of a foot of snow possible for the higher peaks. Unsettled weather will continue through the end of the week as another round of snowfall is possible late Thursday through early Friday morning. .Spotter information statement... Spotter activation will not be needed.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 2:13 AM MDT | Winter Storm Watch | CYS | Albany, Laramie | 11 hr |
| Apr 24, 2:13 AM MDT | Winter Weather Advisory | CYS | Albany, Carbon | 50 hr |
Nearby
Winter Storm Warnings in Wyoming, 2023Every winter storm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.